# SDR CA990728084

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SPARKS AND FOUL SMELL SEEN COMING FROM THE COAT RACK (L3) ADJACENT TO THE MICROSWITCH.   WIRES FOUND BROKEN AND ARCING.  WIRES REPAIRED.
